# SDR 2025FA0000689

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N997LM
- Make and model: Beech 2000
- Aircraft serial: BB217
- Aircraft time: 23,829 hours, 24,984 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 1013890071
- Part serial: 97094
- Condition: Unserviceable
- Location: Zone 500
- Part time: 934 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE ENGINE DID NOT START. WE FOLLOWED STANDARD PROCEDURES AND CONTACTED THE DIRECTOR OF MAINTENANCE (DOM). AS A RESULT, THE FLIGHT HAS BEEN CANCELED.  WE NOW NEED TO TROUBLESHOOT AND ISOLATE THE FAULT. CORRECTIVE ACTION IS BEING TAKEN UNDER WORK ORDER LC25-0498, WHERE THE STARTER GENERATOR WAS REPLACED WITH AN OVERHAULED UNIT, P/N 101-389007-1, S/N ON  P2087
